# SDR MWEA020466

- Difficulty date: July 30, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 39,223 hours, 41,667 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: 591014119
- Condition: Cracked
- Location: Fwd Cargo Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR #2 OUTBOARD UPPER ATTACH HOLE IS CRACKED.  --  FABRICATED AND INSTALLED DOUBLER.
